Journal of Financial Risk Management

Vol.2 No.4(2013), Paper ID 38863, 4 pages

DOI:10.4236/jfrm.2013.24011

 

Pricing Double Barrier Parisian Option Using Finite Difference

 

Xuemei Gao

 

South Western University of Finance and Economics, Chengdu, China

 

Copyright © 2013 Xuemei Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Gao, X. (2013). Pricing Double Barrier Parisian Option Using Finite Difference. Journal of Financial Risk Management, 2, 67-70. doi: 10.4236/jfrm.2013.24011.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.